# SDR QXEA2017090500547

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 38,713 hours, 40,804 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Retaining Ring
- Part number: 697070637
- Condition: Broken
- Location: Nr 2 Prop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PROP WOULD NOT UNFEATHER VIA UNFEATHER SWITCH ON MTX PANEL. FOUND RING TERMINAL BROKEN OFF PROP 2 AUX PUMP CB (S4) REPLACED RING TERMINAL PER WM 20-12-15-1, OP TEST OF FEATHER PUMP GOOD IAW 61-20-00-710-802.
